Alert archive / Nevada / Red Flag Warnings in 2010
Red Flag Warning 6, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at Jun 15, 2010, 4:54 AM PDT for Clark County, Lincoln County, Nye County, Nevada; Mohave County, Arizona; Inyo County, San Bernardino County, California. It took effect at Jun 16, 2010, 11:00 AM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2010, 4:54 AM PDT (11:54 UTC)
- In effect from
- Jun 16, 2010, 11:00 AM PDT
- Expired
- Jun 16, 2010, 10:00 PM PDT
- In force
- 11 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, Inyo County, CA, San Bernardino County, CA, Clark County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 110 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
382 WWUS85 KVEF 151154 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 454 AM PDT TUE JUN 15 2010 ...A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN NEVADA WEDNESDAY BRINGING STRONG SOUTHWEST WINDS COMBINED WITH LOW RELATIVE HUMIDITY WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... AZZ102-CAZ227-228-NVZ461>465-152230- /O.UPG.KVEF.FW.A.0007.100616T1800Z-100617T0500Z/ /O.NEW.KVEF.FW.W.0006.100616T1800Z-100617T0500Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU-DEATH VALLEY NATIONAL PARK- MOJAVE DESERT INCLUDING MORONGO VALLEY/YUCCA VALLEY- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 454 AM PDT TUE JUN 15 2010 /454 AM MST TUE JUN 15 2010/ ...RED FLAG WARNING IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 10 PM PDT /10 PM MST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM WEDNESDAY FOR SOUTHERN NEVADA...NORTHWEST ARIZONA AND THE MOJAVE DESERT OF SOUTHEAST CALIFORNIA. THIS REPLACES THE FIRE WEATHER WATCH PREVIOUSLY IN EFFECT. GUSTY SOUTHWEST WINDS ARE EXPECTED TO DEVELOP LATE WEDNESDAY MORNING AND CONTINUE THROUGH WEDNESDAY EVENING ACROSS SOUTHERN NEVADA...NORTHWEST ARIZONA AND THE MOJAVE DESERT OF SOUTHEAST CALIFORNIA. WINDS SPEEDS BETWEEN 20 AND 30 MPH WITH GUSTS OF 35 TO 45 MPH WILL OCCUR WITHIN THE WARNING AREA. THESE GUSTY WINDS WILL COMBINE WITH RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS AT ELEVATIONS BELOW 5000 FEET AND 10 TO 15 PERCENT AT HIGHER ELEVATIONS. WINDS WILL BEGIN TO SHIFT AND BECOME NORTHWEST ACROSS SOUTH CENTRAL NEVADA LATE WEDNESDAY AFTERNOON THROUGH EARLY EVENING BEHIND A COLD FRONT. NORTHWEST TO NORTH WINDS GUSTING BETWEEN 35 AND 45 MPH WILL CONTINUE AS THE FRONT PUSHES DOWN THROUGH SOUTHERN NEVADA BY LATE WEDNESDAY EVENING. NORTH WINDS SHOULD DECREASE TO LESS THAN 30 MPH AFTER 10 PM AND RELATIVE HUMIDITY VALUES WILL RECOVER ABOVE 20 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ JA
4 follow-up statements
139 WWUS85 KVEF 152120 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 220 PM PDT TUE JUN 15 2010 ...A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN NEVADA WEDNESDAY BRINGING STRONG SOUTHWEST WINDS COMBINED WITH LOW RELATIVE HUMIDITY WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... AZZ102-CAZ227-228-NVZ461>465-160530- /O.CON.KVEF.FW.W.0006.100616T1800Z-100617T0500Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU-DEATH VALLEY NATIONAL PARK- MOJAVE DESERT INCLUDING MORONGO VALLEY/YUCCA VALLEY- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 220 PM PDT TUE JUN 15 2010 /220 PM MST TUE JUN 15 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 10 PM PDT /10 PM MST/ WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 10 PM PDT /10 PM MST/ WEDNESDAY FOR THE WESTERN MOJAVE DERSERT/SOUTHERN NEVADA/NORTHWEST DESERTS AND PLATEAU OF ARIZONA FIR GUSTY WINDS AND LOW AFTERNOON RELATIVE HUMIDITIES. GUSTY SOUTHWEST WINDS ARE EXPECTED TO DEVELOP LATE WEDNESDAY MORNING AND CONTINUE THROUGH WEDNESDAY EVENING ACROSS SOUTHERN NEVADA...NORTHWEST ARIZONA AND THE MOJAVE DESERT OF SOUTHEAST CALIFORNIA. WINDS SPEEDS BETWEEN 20 AND 30 MPH WITH GUSTS OF 35 TO 45 MPH WILL OCCUR WITHIN THE WARNING AREA. THESE GUSTY WINDS WILL COMBINE WITH RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS AT ELEVATIONS BELOW 5000 FEET AND 10 TO 15 PERCENT AT HIGHER ELEVATIONS. WINDS WILL BEGIN TO SHIFT AND BECOME NORTHWEST ACROSS SOUTH CENTRAL NEVADA LATE WEDNESDAY AFTERNOON THROUGH EARLY EVENING BEHIND A COLD FRONT. NORTHWEST TO NORTH WINDS GUSTING BETWEEN 35 AND 45 MPH WILL CONTINUE AS THE FRONT PUSHES DOWN THROUGH SOUTHERN NEVADA BY LATE WEDNESDAY EVENING. NORTH WINDS SHOULD DECREASE TO LESS THAN 30 MPH AFTER 10 PM AND RELATIVE HUMIDITY VALUES WILL RECOVER ABOVE 20 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$
306 WWUS85 KVEF 161225 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 525 AM PDT WED JUN 16 2010 .A LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN NEVADA TODAY BRINGING STRONG SOUTHWEST WINDS COMBINED WITH LOW RELATIVE HUMIDITY ACROSS MUCH OF THE SOUTHERN GREAT BASIN AND MOJAVE DESERT LATE THIS MORNING THOUGH THIS EVENING. AZZ102-CAZ227-228-NVZ461>465-162230- /O.CON.KVEF.FW.W.0006.100616T1800Z-100617T0500Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU-DEATH VALLEY NATIONAL PARK- MOJAVE DESERT INCLUDING MORONGO VALLEY/YUCCA VALLEY- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 525 AM PDT WED JUN 16 2010 /525 AM MST WED JUN 16 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/ THIS MORNING TO 10 PM PDT /10 PM MST/ THIS EVENING DUE TO GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM THIS EVENING FOR SOUTHERN NEVADA...NORTHWEST ARIZONA AND THE MOJAVE DESERT OF SOUTHEAST CALIFORNIA. GUSTY SOUTHWEST WINDS WILL DEVELOP LATE THIS MORNING AND CONTINUE THROUGH THIS EVENING ACROSS SOUTHERN NEVADA...NORTHWEST ARIZONA AND THE MOJAVE DESERT OF SOUTHEAST CALIFORNIA. SUSTAINED WINDS SPEEDS BETWEEN 20 AND 30 MPH AND WIDESPREAD GUSTS OF 35 TO 45 MPH WILL OCCUR WITHIN THE WARNING AREA. THESE GUSTY WINDS WILL COMBINE WITH RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS AT ELEVATIONS BELOW 5000 FEET AND VALUES OF 10 TO 15 PERCENT AT HIGHER ELEVATIONS. WINDS WILL BEGIN TO SHIFT AND BECOME NORTHWEST ACROSS SOUTH CENTRAL NEVADA LATE THIS AFTERNOON THROUGH EARLY EVENING BEHIND A COLD FRONT. NORTHWEST TO NORTH WINDS GUSTING BETWEEN 35 AND 45 MPH WILL CONTINUE AS THE FRONT PUSHES DOWN THROUGH SOUTHERN NEVADA BY LATE THIS EVENING. NORTH WINDS SHOULD DECREASE TO LESS THAN 30 MPH AFTER 10 PM AND RELATIVE HUMIDITY VALUES WILL RECOVER ABOVE 20 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ JA
185 WWUS85 KVEF 162215 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 315 PM PDT WED JUN 16 2010 AZZ102-CAZ227-228-NVZ461>465-170500- /O.CON.KVEF.FW.W.0006.000000T0000Z-100617T0500Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU-DEATH VALLEY NATIONAL PARK- MOJAVE DESERT INCLUDING MORONGO VALLEY/YUCCA VALLEY- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 315 PM PDT WED JUN 16 2010 /315 PM MST WED JUN 16 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT /10 PM MST/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT /10 PM MST/ THIS EVENING FOR SOUTHERN NEVADA...NORTHWEST ARIZONA AND THE MOJAVE DESERT OF SOUTHEAST CALIFORNIA. GUSTY SOUTHWEST WINDS WILL CONTINUE CONTINUE THROUGH THIS EVENING ACROSS SOUTHERN NEVADA...NORTHWEST ARIZONA AND THE MOJAVE DESERT OF SOUTHEAST CALIFORNIA. SUSTAINED WINDS SPEEDS BETWEEN 20 AND 30 MPH AND WIDESPREAD GUSTS OF 35 TO 45 MPH WILL OCCUR WITHIN THE WARNING AREA. THESE GUSTY WINDS WILL COMBINE WITH RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS AT ELEVATIONS BELOW 5000 FEET AND VALUES OF 10 TO 15 PERCENT AT HIGHER ELEVATIONS. WINDS WILL BEGIN TO SHIFT AND BECOME NORTHWEST ACROSS SOUTH CENTRAL NEVADA THIS EVENING BEHIND A COLD FRONT. NORTHWEST TO NORTH WINDS GUSTING BETWEEN 35 AND 45 MPH WILL CONTINUE AS THE FRONT PUSHES DOWN THROUGH SOUTHERN NEVADA BY LATE THIS EVENING. NORTH WINDS SHOULD DECREASE TO LESS THAN 30 MPH AFTER 10 PM AND RELATIVE HUMIDITY VALUES WILL RECOVER ABOVE 20 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ PIERCE
468 WWUS85 KVEF 170443 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 943 PM PDT WED JUN 16 2010 AZZ102-CAZ227-228-NVZ461>465-170545- /O.EXP.KVEF.FW.W.0006.000000T0000Z-100617T0500Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU-DEATH VALLEY NATIONAL PARK- MOJAVE DESERT INCLUDING MORONGO VALLEY/YUCCA VALLEY- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 943 PM PDT WED JUN 16 2010 /943 PM MST WED JUN 16 2010/ ...RED FLAG WARNING WILL EXPIRE AT 10 PM PDT /10 PM MST/ THIS EVENING... THE RED FLAG WARNING FOR PORTIONS OF SOUTHERN NEVADA...NORTHWEST ARIZONA AND SOUTHEAST CALIFORNIA WILL EXPIRE AT 10 PM PDT /10 PM MST/ THIS EVENING. THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE ON TIME AS SURFACE OBSERVATIONS NOW INDICATE THAT WIND SPEEDS HAVE DECREASED SIGNIFICANTLY AND CRITERIA IS NO LONGER BEING MET OVER A WIDESPREAD AREA. HOWEVER...RELATIVE HUMIDITY LEVELS REMAIN VERY LOW AND LITTLE RECOVERY IS EXPECTED OVERNIGHT. A COLD FRONT IS MOVING THROUGH SOUTHERN NEVADA AND PORTIONS OF SOUTHEAST CALIFORNIA AND NORTHWEST ARIZONA THIS EVENING WITH GUSTY CONDITIONS TO AROUND 30 MPH EXPECTED BOTH AHEAD AND BEHIND THE FRONT. SOME ISOLATED...FAVORED AREAS MAY SEE HIGHER GUSTS THAT COULD MAINTAIN CRITICAL FIRE WEATHER CONDITIONS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jun 15, 4:30 AM PDT, 24 minutes earlier.
Area forecast discussion, Jun 15, 4:30 AM PDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
430 AM PDT TUE JUN 15 2010
.SYNOPSIS...A LOW PRESSURE SYSTEM OVER THE PACIFIC NORTHWEST WILL
MOVE INTO NORTHERN NEVADA BY WEDNESDAY. THIS SYSTEM WILL BRING
BREEZY SOUTHWEST WINDS THIS AFTERNOON AND EVEN STRONGER WINDS AREA
WIDE WEDNESDAY. TEMPERATURES WILL DECREASE TO BELOW NORMAL WEDNESDAY
AND SLOWLY INCREASE TO NEAR NORMAL BY WEEKS END AS A BROAD TROUGH OF
LOW PRESSURE HOLDS OVER THE WEST.
&&
.SHORT TERM...TODAY THROUGH THURSDAY...THE MAIN FEATURE TO WATCH IS
THE UPPER LOW CENTERED NEAR VANCOUVER THIS MORNING. THE ECMWF AND
AND NAM SOLUTIONS CONTINUE TO DRIVE THIS SYSTEM DOWN INTO NORTHERN
NEVADA WEDNESDAY WHILE THE GFS KEEPS IT OVER OREGON AND IDAHO. THE
FORECAST TRENDS REMAIN BASED ON THE DEEPER SOLUTIONS WHICH WOULD
LEAD TO STRONGER WINDS ACROSS MUCH OF THE FORECAST AREA TONIGHT
THROUGH WEDNESDAY. THE FIRST AREA TO BE IMPACTED WILL BE THE
SOUTHERN SIERRA AND OWENS VALLEY WITH THE POTENTIAL FOR DOWNSLOPE
WINDS INCREASING THIS EVENING AND HOLDING THROUGH WEDNESDAY
AFTERNOON AS THE TROUGH AXIS SWINGS ACROSS. 00Z HIGH RESOLUTION
MODEL RUNS SHOW THE POTENTIAL FOR HIGH WINDS BEGINNING THIS EVENING
THEN PERSISTING UNTIL MID TO LATE WEDNESDAY AFTERNOON.
HOWEVER...CROSS-SECTIONS KEEP STRONG WINDS GENERALLY ON THE MID TO
UPPER SLOPES FOR NOW AND NOT SURE HOW GOOD OF A CRITICAL LAYER MAY
SET UP NEAR THE RIDGETOPS. WILL KEEP THE WATCH UP FOR NOW AND SEE IF
DETAILS CAN BE PINNED DOWN BETTER WITH ADDITIONAL/NEWER DATA.
WIDESPREAD GUSTY SOUTHWEST WINDS SHOULD DEVELOP OVER MOST OF THE
FORECAST AREA BY 18Z WEDNESDAY AND CONTINUE THROUGH WEDNESDAY
EVENING AS THE UPPER LOW SKIRTS ACROSS NORTHERN NEVADA INTO NORTHERN
UTAH BY WEDNESDAY EVENING. THE ASSOCIATED SURFACE FRONT PUSHES DOWN
THROUGH SOUTHERN NEVADA BY LATE WEDNESDAY EVENING WITH NORTH WINDS
CONTINUING THROUGH EARLY THURSDAY MORNING. ANOTHER UPPER LOW QUICKLY
DROPS INTO THE PACIFIC NORTHWEST BEHIND THE EXITING SYSTEM AND WILL
MANAGE TO PRODUCE SOUTH WINDS BY THURSDAY AFTERNOON BUT SPEEDS
SHOULD GENERALLY BE LESS THAN 20 MPH.
.LONG TERM...LITTLE CHANGE NEEDED THIS EVENING TO THE EXTENDED
FORECAST AS MODELS SHOW GOOD CONTINUITY WITH PREVIOUS RUNS. LOW
PRESSURE ACROSS THE PACIFIC NORTHWEST AND HIGH PRESSURE TO THE
SOUTHEAST WILL RESULT IN DRY SOUTHWESTERLY FLOW ACROSS THE CWA.
GUSTY SOUTHWEST WINDS COULD DEVELOP EACH AFTERNOON AND POSSIBLY GET
SOME ENHANCEMENT FROM WEAK DISTURBANCES PASSING NORTH OF THE REGION
AT TIMES. TEMPERATURES SHOULD BE RIGHT AROUND NORMAL LEVELS WITH NO
LARGE FLUCTUATIONS EXPECTED EITHER WAY. &&
.AVIATION...FOR MCCARRAN...SOUTHWESTERLY SURFACE FLOW WILL INCREASE
TODAY AND WEDNESDAY AS A STORM APPROACHES AND MOVES THROUGH THE
NORTHERN GREAT BASIN. WIND SPEEDS IN GENERAL ARE EXPECTED TO BE IN
THE 10 TO 20 MPH RANGE TODAY BUT INCREASE TO 20 TO 30 MPH WITH
HIGHER GUSTS WEDNESDAY AFTERNOON.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SOUTHWESTERLY SURFACE WINDS WILL INCREASE TODAY AND
WEDNESDAY AS A STORM APPROACHES AND MOVES THROUGH THE NORTHERN GREAT
BASIN. WIND SPEEDS IN GENERAL ARE EXPECTED TO BE IN THE 10 TO 20 MPH
RANGE TODAY WITH THE STRONGEST GUSTS OVER THE WESTERN FORECAST AREA.
WIDESPREAD GUSTY CONDITIONS ARE ANTICIPATED FOR WEDNESDAY AFTERNOON.
&&
.FIRE WEATHER...WINDS WILL INCREASE THIS AFTERNOON IN ADVANCE OF AN
UNSEASONABLE STRONG LOW PRESSURE SYSTEM. WINDS WILL BE BREEZY THIS
AFTERNOON AND DIE DOWN AFTER SUNSET IN MOST AREAS...EXCEPT FOR THE
SIERRA AND OWENS VALLEY WHERE VERY STRONG DOWNSLOPE WINDS ARE
FAVORED THIS EVENING THROUGH WEDNESDAY. WIDESPREAD STRONG SOUTHWEST
WINDS AND SINGLE DIGIT RELATIVE HUMIDITIES WILL COMBINE TO CREATE
CRITICAL CONDITIONS LATE WEDNESDAY MORNING THROUGH WEDNESDAY EVENING
ACROSS MUCH OF SOUTHEAST CALIFORNIA...SOUTHERN NEVADA AND NORTHWEST
ARIZONA. WIDESPREAD GUSTS OVER 35 MPH WILL LIKELY OCCUR FOR SEVERAL
HOURS.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING FROM 11 AM TO 10 PM PDT WEDNESDAY FOR
NVZ461>465.
AZ...RED FLAG WARNING FROM 11 AM TO 10 PM MST WEDNESDAY FOR AZZ102.
CA...RED FLAG WARNING FROM 11 AM TO 10 PM PDT WEDNESDAY FOR CAZ227-
228.
HIGH WIND WATCH FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON
FOR CAZ519-520.
&&
ADAIR/KENNEDY
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Jun 14, 5:04 PM PDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 504 PM PDT MON JUN 14 2010 AZZ001>003-036-CAZ519>527-NVZ014>022-150300- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 504 PM PDT MON JUN 14 2010 /504 PM MST MON JUN 14 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GUSTY SOUTHWEST WINDS WILL LIKELY DEVELOP OVER THE SOUTHERN SIERRA AND OWENS VALLEY LATE TUESDAY AFTERNOON AND NIGHT AND HAS PROMPTED THE ISSUANCE OF A HIGH WIND WATCH FOR THE AREA DURING THIS TIME FRAME. HOWEVER THE MAIN CONCERN WITH THE WINDS WILL BE THE POTENTIAL FOR CRITICAL FIRE BEHAVIOR CONDITIONS SHOULD ANY WILDFIRE BE IGNITED ON WEDNESDAY AS GUSTY WINDS SPREAD ACROSS MUCH OF THE AREA. A FIRE WEATHER WATCH HAS BEEN ISSUED MUCH OF THE AREA FOR WEDNESDAY. OTHERWISE GUSTS OVER 40 MPH WILL CREATE ADVERSE DRIVING CONDITIONS ON WEDNESDAY ESPECIALLY FOR HIGH PROFILE VEHICLES WHILE AREAS OF BLOWING DUST AND SAND MAY REDUCE VISIBILITY NEAR FAVORABLE AREAS SUCH AS DRY LAKE BEDS. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER, SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 12:31 PM PDT | Wind Advisory | VEF | Clark, Lincoln, Nye | 32 hr |
| Jun 15, 12:31 PM PDT | High Wind Warning | VEF | Inyo | 27 hr |
Nearby
Red Flag Warnings in Nevada, 2010Red Flag Warnings in California, 2010Red Flag Warnings in Arizona, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.